Jump to content

Photo

How Long To Get Accutane Out Of System To Speed Up Healing

accutane detox cleanse flush accutane out surgery plastic surgery slow healing sensitive skin bleeding pimple scaring dark scars

4 replies to this topic

#1 ferventpillpopper

ferventpillpopper

    New Member

  • New Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 08-August 13

Posted 13 August 2013 - 12:22 AM

I am 37 male, with back acne. no acne on face, but the occasional pimple. I'm currently on accutane day 18 or 19 at 40mg a day. The side effects I am experience at the present time are dry chapped lips, pain in the right shoulder joint/socket, slow healing after pimple popping, depression and anxiety, gas and constipation, sensitive skin, and light.  

 

I can deal with everything no problem but unfortunately I have surgery coming up. I've been waiting to get booked since January and I thought they would never call but they finally did.

 

so now I'm worried I wont heal properly and even worse have dark scaring on my face, since everyone says this.

The type of surgery I am having double eyelid surgery because of a hockey injury to my eyelid.  When I saw him in January he said he would have to do both to make them match. When I went in for the pre-Op, I had told him I was on accutane, and his story changed  he said it would be very minor, no physical change, and only one eye work. So I guess he's a little worried as well. 

 

I told him that he previously said that he would do both eyes to make them match but he seems hesitant. Then he said ok,  he would raise both eye lids about 2 millimeters but seems possibly nervous about it?  For what reason I do not know, it could either be for the psychological reason or the healing process and bleeding, but I'm not sure if he knows all about the side effects.

 

I really don't want to postpone any further, so I'm wondering if I stop now, would it be completely out of my system and would I heal like I usually do? saywhat.gif

 

 

 



#2 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 13 August 2013 - 05:42 AM

When is the surgery booked for? Accutane takes no more than 30 days to leave your system completely.

 

However, you aren't supposed to have any surgery until at least 6 months after stopping Accutane because it impairs wound healing.



#3 ferventpillpopper

ferventpillpopper

    New Member

  • New Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 08-August 13

Posted 13 August 2013 - 02:01 PM

When is the surgery booked for? Accutane takes no more than 30 days to leave your system completely.

 

However, you aren't supposed to have any surgery until at least 6 months after stopping Accutane because it impairs wound healing.

Surgery is next week the 23rd.

 

I've only been on a light does of 40 mg  for 19 days. I'm gonna meet my dermatologist Thurs to see what she says, but like to get as many opinions on this matter.


Edited by ferventpillpopper, 13 August 2013 - 02:04 PM.


#4 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 14 August 2013 - 02:11 AM

Dry eyes: severely dry eyes are sore and red. There is a risk of conjunctivitis and/or keratitis, an inflammatory condition of the cornea. Rarely, this scars. Stop your isotretinoin and contact your dermatologist if you have sore red eyes that fail to improve with "artificial tears" (eye drops). Sometimes, paradoxically, patients complain of watery eyes. Do not start wearing contact lenses for the first time while you are taking isotretinoin. Do not have elective eye surgery or laser treatments (e.g. LASIK) while taking isotretinoin or for 6 months afterwards.

 

Quote above from this site: http://dermnetnz.org...otretinoin.html


Edited by biggs881, 14 August 2013 - 02:13 AM.


#5 stephlarson707

stephlarson707

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 1
About Me
  • Gender:Female
  • Location:Cali Girl
  • Interests:Hiking, Beach, My Dog, My BF :)
  • Joined: 14-August 13

Posted 14 August 2013 - 03:50 PM

OMG I took accutane and it was horrible! Don't recommend you start it to begin with..






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users